# SDR CA981130002

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 153212A
- Condition: Damaged
- Location: Anti Ice
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DRAIN HOLE PLUGGED WITH POTTING COMPOUND ALLOWING MOISTURE TO ACCUMULATE CAUSING MALFUNCTION.
